Folgen
Alberto Cabada
Alberto Cabada
Professor of Mathematical Analysis, University of Santiago de Compostela, Spain
Bestätigte E-Mail-Adresse bei usc.es - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Positive solutions of nonlinear fractional differential equations with integral boundary value conditions
A Cabada, G Wang
Journal of Mathematical Analysis and Applications 389 (1), 403-411, 2012
3972012
The Method of Lower and Upper Solutions for Second, Third, Fourth, and Higher Order Boundary Value Problems
A Cabada
Journal of Mathematical Analysis and Applications 185, 302-320, 1994
3491994
Expression of the Lebesgue Δ-integral on time scales as a usual Lebesgue integral; application to the calculus of Δ-antiderivatives
A Cabada, DR Vivero
Mathematical and Computer Modelling 43 (1-2), 194-207, 2006
2342006
Nonlinear fractional differential equations with integral boundary value conditions
A Cabada, Z Hamdi
Applied Mathematics and Computation 228, 251-257, 2014
1712014
Existence results and the monotone iterative technique for systems of nonlinear fractional differential equations
G Wang, RP Agarwal, A Cabada
Applied Mathematics Letters 25 (6), 1019-1024, 2012
1492012
Multiple solutions for discrete boundary value problems
A Cabada, A Iannizzotto, S Tersian
Journal of Mathematical Analysis and Applications 356 (2), 418-428, 2009
1402009
Positivity and lower and upper solutions for fourth order boundary value problems
A Cabada, JA Cid, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 67 (5), 1599-1612, 2007
1282007
Criterions for absolute continuity on time scales
A Cabada, DR Vivero
Journal of Difference Equations and Applications 11 (11), 1013-1028, 2005
1102005
Existence results for the problem (φ (u))= f (t, u, u) with nonlinear boundary conditions
A Cabada, RL Pouso
Nonlinear Anal 35 (2), 221-231, 1999
1091999
An Existence Result for Nonlinear Fractional Differential Equations on Banach Spaces
M Benchohra, A Cabada, D Seba
Boundary Value Problems 2009 (Article ID 628916), 11 pp, 2009
1002009
Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions
MX Wang, A Cabada, JJ Nieto
Annales Polonici Mathematici 58 (3), 221-235, 1993
991993
Green’s functions in the theory of ordinary differential equations
A Cabada
SpringerBriefs in Mathematics, xiv+168 pp, 2014
972014
The method of lower and upper solutions for third-order periodic boundary value problems
A Cabada
Journal of mathematical analysis and applications 195 (2), 568-589, 1995
941995
Existence and uniqueness results for discrete second-order periodic boundary value problems
FM Atici, A Cabada
Computers & Mathematics with Applications 45 (6-9), 1417-1427, 2003
922003
An overview of the lower and upper solutions method with nonlinear boundary value conditions
A Cabada
Boundary value problems 2011, 1-18, 2011
902011
Monotone method for the Neumann problem with lower and upper solutions in the reverse order
A Cabada, P Habets, S Lois
Applied Mathematics and Computation 117 (1), 1-14, 2001
862001
Existence result for the problem (ϕ(u'))' = f(t,u,u') with periodic and Neumann boundary conditions
A Cabada, RL Pouso
Nonlinear Anal 30, 1733-1742, 1997
851997
Differential equations with involutions
A Cabada, FAF Tojo
Atlantis Briefs in Differential Equations, Atlantis Press. 2, xiv+154 pp, 2015
802015
Optimal existence conditions for φ-Laplacian equations with upper and lower solutions in the reversed order
A Cabada, P Habets, RL Pouso
Journal of Differential Equations 166 (2), 385-401, 2000
782000
On the solvability of some discontinuous third order nonlinear differential equations with two point boundary conditions
A Cabada, M do Rosário Grossinho, F Minhós
Journal of Mathematical Analysis and Applications 285 (1), 174-190, 2003
762003
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20